# SDR CA130318017

- Difficulty date: March 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 8,580 hours
- Engine: Ge CFM567B24
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH THE FLIGHT CREW REPORTED A T/E FLAP DISAGREE AND SHUTDOWN PRIOR TO 1 UNIT. THE APPROPRIATE NON-NORMAL CHECKLIST WAS CARRIED OUT ENABLING THE CREW TO DEPLOY THE FLAPS TO 15 UNITS USING THE ALTERNATE METHOD. AN EMERGENCY LANDING WAS DECLARED AND SUCCESSFULLY CARRIED OUT. THE FOLLOWING TASKS WERE ACCOMPLISHED BY MAINTENANCE BEFORE RETURNING THE ACFT TO SERVICE.  FLAP/SLAT ELECTRONICS UNIT BITE TEST C/O IAW FIM 27-51, TASK 801 NFF. FOUND T/E FLAP SENSOR L 27-52259 FAULT MSG IN HISTORY FLIGHT LEG 0.  C/O FIM 27-51, TASK 813 NFF.
